Stabiliteit en eerlijkheid bij koppelproblemen

S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageDutch
Title of host publicationExcursies in de wiskunde III
Place of PublicationNijmegen
PublisherKatholieke Universiteit, Mathematisch Instituut
Pages98-121
Number of pages24
Publication statusPublished - 1985

Cite this

Tijs, S. H. (1985). Stabiliteit en eerlijkheid bij koppelproblemen. In Excursies in de wiskunde III (pp. 98-121). Katholieke Universiteit, Mathematisch Instituut.